# SDR FDEA200810064248

- Difficulty date: October 6, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757236
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15061903
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM ANGLE FITTING ATTACHMENT AND CHORD HAS CORROSION AT S-17R, BS 520-540. REMOVED AND REPLACED CREASE BEAM ANGLES, 2EA, ANGLE SPLICES, 4EA, AND O/B CHORD   IAW MAE TRAVELERS T8/760009, T8/760007, T8/760010 AND EA F-5310-110929, REV-,   DATED 10/03/08. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO   FOLLOW UP TRACKING REQUIREMENTS.
